# SDR 96FDEA01127

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 5054, LEFT MLG FITTING EXHIBITS EXFOLIATION CORROSION APPROX 2 SQ IN AT LEFT LWR INTERNAL SURFACE.  *S/D*  CLEAN AND TREAT CORROSION, REMOVED AND REPLACED LT LWR FWD AUX SPAR SPLICE PER EA 8-5710-28974.
